# SDR CALA2024112502942

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 79,221 hours, 34,269 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 2298
- Condition: Missing
- Part time: 3,654 hours, 1,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING, NO CAP OR LANYARD PRESENT OK TO DEFER. APPLIED CDL.  DEFERRED DIRECTLY BY TOMC THIS IS NOT AN INSPECTION ITEM REF GMM 09-10-05 AND 09-25-05.  MISSING CAP WAS INITIALLY REPORTED.  NO CAP OR LANYARD PRESENT OK TO DEFER.  INSTALLED NEW FUEL/DEFUEL CAP REF AMM 28-25-41.
